# SDR SWAA072960

- Difficulty date: June 12, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 50,359 hours, 44,148 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6572735
- Condition: Delaminated
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND RIGHT WING NR 7 SPOILER DELAMINATED AT UPPER SURFACE.  REPAIRED SPOILER PER SRM.
